# SDR 98ZZZX996

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2103K
- Make and model: Piper PA-44-180
- Aircraft serial: 447995183
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6703704
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,100 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE  LEFT MAIN GEAR OLEO STRUT ASSEMBLY SHEARED AT THE BASE OF THE STRUT TUBE WHERE IT ATTACHES TO THE LOWER CASTING, AND SEPARATED FROM THE AIRCRAFT CAUSING DAMAGE TO THE WING, FLAP, PROPELLER, STABILATOR, AND VERTICAL FIN.
